You are in:Home/Publications/On good EQ-algebras, Fuzzy Sets and Systems 178 (1) 1-23. | |
|
Title: | On good EQ-algebras, Fuzzy Sets and Systems 178 (1) 1-23. |
Authors: | Moataz El-Zekey, V. Novák, R. Mesiar |
Year: | 2011 |
Keywords: | Not Available |
Journal: | Not Available |
Volume: | Not Available |
Issue: | Not Available |
Pages: | Not Available |
Publisher: | Not Available |
Local/International: | International |
Paper Link: | Not Available |
Full paper | Moutaz Saleh Mohamed Elzeky_On Good EQAlgebrasRevised-15-June.pdf |
Supplementary materials | Not Available |
Abstract: |
|














